Paracetamol Pain and Fever 1 to 5 Years (Chemists' Own) TM
You should seek medical advice in relation to medicines and use only as directed by a healthcare professional. Always read the label. If symptoms persist see your healthcare professional.
Active ingredients: paracetamol
Brand name
(ARTG)
: CHEMISTS' OWN CHILDREN'S PARACETAMOL PAIN & FEVER SUSPENSION - 1 TO 5 YEARS paracetamol 24mg/mL oral liquid bottleWhat this medicine is used for
(ARTG)
Helps relieve pain and fever associated with teething, colds, flu and toothache
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Oral Liquid, suspension
- Oral
- Thick viscous opaque suspension liquid
Storage conditions
(ARTG)
- Store below 30 degrees Celsius
- Shelf lifetime is 2 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is
- 100mL pack
- 200mL pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems